Alert archive / Pennsylvania / Flash Flood Warnings in 2015
Flash Flood Warning 23, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jun 15, 2015, 8:56 PM EDT for Beaver County, Butler County, Lawrence County, Pennsylvania. It was in force for 3 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2015, 8:56 PM EDT (00:56 UTC)
- Expired
- Jun 16, 2015, 12:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Beaver County, PA, Butler County, PA, Lawrence County, PA
The radar
The Pittsburgh radar (KPBZ), 31 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 9:09 PM EDT | FLASH FLOOD | Frisco, PA | FLOODING CLOSED MERCER RD IN FRANKLIN TOWNSHIP |
| Jun 15, 9:23 PM EDT | FLASH FLOOD | 1 Se Ellwood City, PA | RIVER RD AREA OF PARK GATE IS UNDER WATER |
| Jun 15, 9:57 PM EDT | FLASH FLOOD | 1 N Darlington, PA | MIDSLIDE ONTO MCCAUGHTERY RUN RD AND RT 551 |
| Jun 15, 10:12 PM EDT | FLASH FLOOD | 1 S Ellwood City, PA | RESIDENTS TRAPPED IN COLLAPSED STRUCTURE UNDERMINED DUE TO FLOODING ON RIVER RD |
| Jun 15, 10:16 PM EDT | FLASH FLOOD | Darlington, PA | RESIDENTS BEING EVACUATED BY FIRE DEPARTMENT FROM FLOODED HOMES |
| Jun 15, 10:27 PM EDT | FLASH FLOOD | West Mayfield, PA | WATER FLOWING OVER ROUTE 551 BETWEEN BEAVER FALLS AND CHIPPEWA WITH BOULDERS AND MUD |
| Jun 15, 10:58 PM EDT | FLASH FLOOD | Fombell, PA | SOAP RUN RD...HICKERNELL...AND S TOWER ROAD ALL CLOSED DUE TO FLOODING |
| Jun 15, 11:39 PM EDT | FLASH FLOOD | New Galilee, PA | LOCUST ST TRAILER COURT BEING EVACUATED DUE TO FLOODING |
| Jun 15, 11:40 PM EDT | FLASH FLOOD | Big Beaver, PA | HOLLOWVIEW RD AND ALEY HILL RD EXT ARE FLOODED AND CLOSED |
| Jun 15, 11:47 PM EDT | FLASH FLOOD | Hazen, PA | BUFFALO PITTSBURGH RAILROAD TRACKS COVERED WITH FLOODING DEBRIS AND WATER AT THOMAS HILL RD AND SHADYREST RD |
| Jun 15, 11:50 PM EDT | FLASH FLOOD | Wampum, PA | MIDVALE RD AND FOXWOOD RD UNDER APPROXIMATELY 2 FEET OF WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 0.9 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
201
WGUS51 KPBZ 160056
FFWPBZ
PAC007-019-073-160400-
/O.NEW.KPBZ.FF.W.0023.150616T0056Z-150616T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
856 PM EDT MON JUN 15 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
SOUTHWESTERN BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA...
SOUTHERN LAWRENCE COUNTY IN WESTERN PENNSYLVANIA...
* UNTIL MIDNIGHT EDT
* AT 856 PM EDT...DOPPLER RADAR SEVERAL ROUNDS OF THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CRANBERRY...NEW CASTLE...BEAVER FALLS...MONACA...ECONOMY...ELLWOOD
CITY...NEW BRIGHTON...BEAVER...MERIDIAN...ZELIENOPLE...ROCHESTER...
OHIOVILLE...SEVEN FIELDS...OAK HILLS...EVANS CITY...MARS...
PATTERSON TOWNSHIP...BIG BEAVER...FREEDOM AND NEW BEAVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4092 8016 4082 7986 4077 7992 4067 7992
4067 8015 4070 8052 4100 8052
$$
TAX1 follow-up statement
279
WGUS71 KPBZ 160356
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1156 PM EDT MON JUN 15 2015
PAC007-019-073-160405-
/O.EXP.KPBZ.FF.W.0023.000000T0000Z-150616T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEAVER PA-BUTLER PA-LAWRENCE PA-
1156 PM EDT MON JUN 15 2015
...THE FLASH FLOOD WARNING FOR NORTHERN BEAVER...SOUTHWESTERN BUTLER
AND SOUTHERN LAWRENCE COUNTIES WILL EXPIRE AT 1200 AM EDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. MORE HEAVY RAIN WILL BE POSSIBLE OVERNIGHT...AND
ADDITIONAL WARNINGS MAY BE NECESSARY.
LAT...LON 4092 8016 4082 7986 4077 7992 4067 7992
4067 8015 4070 8052 4100 8052
$$
FRIESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 4:21 PM EDT, 4 hours 35 minutes earlier.
Area forecast discussion, Jun 15, 4:21 PM EDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
421 PM EDT MON JUN 15 2015
.SYNOPSIS...
PERSISTENT WARMTH AND HUMIDITY WITH PERIODIC SHOWER AND
THUNDERSTORM CHANCES ARE EXPECTED THROUGH THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
CONVECTIVE DEVELOPMENT IS BECOMING FOCUSED IN THE NEAR TERM ALONG
ORGANIZING OUTFLOW ACROSS THE I-80 CORRIDOR. SUFFICIENT
INSTABILITY AND SHEAR WOULD SEEM TO AID THIS IN PROPAGATING SLOWLY
EAST-SOUTHEASTWARD THROUGH THE EARLY EVENING HOURS...WHILE
ACTIVITY ELSEWHERE WILL FIND DIFFICULTY ORGANIZING THROUGH THE
EVENING OWING MOSTLY TO THE LACK OF A FOCUSING MECHANISM.
MODEL PWAT VALUES CONTINUE TO LINGER NEAR 2 INCHES...AND IN
FACT...AHEAD OF A SOUTHEASTWARD SLINKING SHORT WAVE TROUGH...MAY
EVEN SECONDARILY INCREASE OVERNIGHT INTO TUESDAY MORNING. THIS
WAVE IS SET TO MAKE A DENT INTO THE RIDGE OVER THE AREA. WHILE
INSTABILITY WILL START TO WANE AS IT APPROACHES BY MORNING...AMPLE
MOISTURE WILL REMAIN ALONG WITH SUFFICIENT SUPPORT FOR WARM RAIN
PROCESSES TO EXACERBATE THE RECENT RAINFALL SITUATION. THE FLASH
FLOOD WATCH THAT HAS BEEN IN EFFECT WILL CONTINUE THROUGH MORNING
AS THIS WAVE SLOWLY TRACKS THROUGH THE AREA DURING THE INTERVAL.
FRIES
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
CONVECTION IS EXPECTED TO CONTINUE THROUGH TUESDAY BEFORE THE
FRONT FINALLY SETTLES SOUTHWARD...TO WHAT EXTENT CAN STILL BE
DISPUTED. IN GENERAL...STAYED WITH THE LESS DECISIVE NAM SOLUTION
AND RETAINED POPS NORTHWARD FOR TUESDAY...AND AGAIN WEDNESDAY WHEN
THE BOUNDARY IS RETURNED NORTHWARD AS A WARM FRONT I RESPONSE TO
UPSTREAM TROUGHING. THAT SYSTEMS COLD FRONT IS PROJECTED FOR
THURSDAY PASSAGE...POPS FOR WHICH WERE INCREASED TO LIKELY NUMBERS
AS THEY WERE FOR WEDNESDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE LONG TERM PERIOD WILL CONTINUE TO FEATURE PERSISTENT SEASONAL
WARMTH...HUMIDITY...AND PRECIP CHANCES AS A SERIES OF DISTURBANCES
CROSS A FLAT EASTERN CONUS RIDGE. GIVEN TIMING ISSUES WITH
INDIVIDUAL SHORTWAVES...A PERSISTENCE FORECAST SEEM PRUDENT AND
FEW CHANGES WERE MADE...OR NEEDED AS PER THE LATEST WPC GUIDANCE
AND MOS TRENDS.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SCATTERED THUNDERSTORMS WILL DEVELOP ONCE AGAIN THIS AFTERNOON...AND
HAVE KEPT VCTS MENTION IN THE TAFS. OVERNIGHT...ADDITIONAL
RAINFALL WILL MOVE IN FROM THE NORTH AND SHOULD AFFECT ALL
TERMINALS. IFR CEILINGS ARE EXPECTED BY SUNRISE AT ALL SITES
EXCEPT MGW/ZZV...WHERE CEILINGS SHOULD DROP TO LOW MVFR. SIMILAR
TO THE LAST SEVERAL DAYS...CEILINGS ARE NOT LIKELY TO RETURN TO
VFR UNTIL LATE MORNING INTO THE EARLY AFTERNOON WHEN DAYTIME
HEATING ALLOWS CLOUDS TO SCATTER OUT.
.OUTLOOK.../TUESDAY THROUGH SATURDAY/...
RESTRICTION CHANCES WILL CONTINUE THROUGH MUCH OF THE PERIOD
BETWEEN MORNING FOG AND AFTERNOON/EVENING SCATTERED THUNDERSTORMS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OHZ039>041-
048>050-057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR PAZ007>009-
013>016-020>023-029-031-073>076.
WV...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR WVZ001>004-012-
021-022.
&&Hazardous weather outlook, Jun 15, 12:56 AM EDT, 20 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 1256 AM EDT MON JUN 15 2015 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-022-160500- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- 1256 AM EDT MON JUN 15 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 15, 8:20 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
820 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG CHICORA 40.95N 79.74W
06/14/2015 BUTLER PA 911 CALL CENTER
TREES DOWN
0735 PM TSTM WND DMG MORROWS CORNER 40.91N 79.54W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
TREES AND WIRES DOWN WASHINGTON TWP
0750 PM TSTM WND DMG KITTANNING 40.83N 79.52W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
TREES AND WIRES DOWN
0755 PM TSTM WND DMG WEST SUNBURY 41.01N 79.90W
06/14/2015 BUTLER PA 911 CALL CENTER
TREES DOWN ACROSS CENTRAL AND NORTHERN BUTLER COUNTY.
0755 PM TSTM WND DMG 2 N FORD CITY 40.80N 79.53W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
TREES AND WIRES DOWN
0815 PM FLASH FLOOD MORROWS CORNER 40.91N 79.54W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
RIDGE ROAD WASHED OUT AND CLOSED
0820 PM TSTM WND DMG 1 ESE NORTH WASHINGTON 40.52N 79.57W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
TREE DOWN ON BEAVER RUN RD
0820 PM TSTM WND DMG 1 NNW NORTH WASHINGTON 40.55N 79.61W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
TREE DOWN ON PINE RUN RD
0830 PM FLASH FLOOD MORROWS CORNER 40.91N 79.54W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
RIDGE ROAD WASHED OUT AND CLOSED
0834 PM TSTM WND DMG HANOVERTON 40.76N 80.94W
06/14/2015 COLUMBIANA OH LAW ENFORCEMENT
TREES DOWN
0834 PM TSTM WND DMG HANOVERTON 40.76N 80.94W
06/14/2015 COLUMBIANA OH TRAINED SPOTTER
NUMEROUS TREES DOWN. SOME ONTO HOUSES.
0900 PM TSTM WND DMG 3 W BEAVER FALLS 40.76N 80.38W
06/14/2015 BEAVER PA 911 CALL CENTER
TREES AND WIRES DOWN ACROSS CHIPEWA TWP.
0900 PM TSTM WND DMG 2 SSE DARLINGTON 40.79N 80.41W
06/14/2015 BEAVER PA 911 CALL CENTER
TREE DOWN BLOCKING OLD DARLINGTON RD
0905 PM TSTM WND DMG BEAVER FALLS 40.76N 80.32W
06/14/2015 BEAVER PA 911 CALL CENTER
TREES AND POWER LINES DOWN
0910 PM TSTM WND DMG NEW BRIGHTON 40.74N 80.31W
06/14/2015 BEAVER PA 911 CALL CENTER
TREES AND WIRES DOWN
0916 PM TSTM WND DMG 1 SSE LINCOLN 40.28N 79.85W
06/14/2015 ALLEGHENY PA NWS STORM SURVEY
TREES DOWN
0930 PM TSTM WND DMG 1 WSW BROADVIEW 40.61N 79.78W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
WIRES DOWN AT 142 DAYS RUN RD
0947 PM TSTM WND DMG DERRY 40.33N 79.30W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
TREES AND POWER LINES DOWN IN DERRY TWP.
0948 PM TSTM WND DMG IRWIN 40.33N 79.70W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN NEAR TOWN.
0949 PM FLASH FLOOD OVERBROOK 40.39N 79.99W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
ROUTE 51 CLOSED DUE TO FLASH FLOODING
0949 PM FLASH FLOOD 1 SW OVERBROOK 40.38N 80.00W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
ROUTE 88 FLOODED AND CLOSED AT MCNEILLY RD
0953 PM TSTM WND DMG GREENSBURG 40.31N 79.54W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
SOME TREES AND POWER LINES REPORTED DOWN.
0955 PM FLASH FLOOD BRENTWOOD 40.37N 79.98W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
CLAIRTON BLVD FLOODED WITH CARS STALLED.
0959 PM FLASH FLOOD DRAVOSBURG 40.35N 79.89W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
VEHICLES STUCK IN FLASH FLOOD WASHINGTON AVE AT CURRY
HOLLOW RD
1000 PM FLASH FLOOD OVERBROOK 40.39N 79.99W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
4 TO 5 FEET OF WATER ON ROUTE 51. ALL HAVE BEEN RESCUED
WITH NO INJURIES
1005 PM FLASH FLOOD HAYS 40.39N 79.93W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
EAST CARSON FLOODED AND CLOSED AT GLASS RUN RD.
1015 PM TSTM WND DMG BEECHVIEW 40.41N 80.03W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
TREES AND WIRES DOWN ON BANKSVILLE RD
1015 PM TSTM WND DMG 2 NE WESTLAND 40.29N 80.25W
06/14/2015 WASHINGTON PA 911 CALL CENTER
TREES AND WIRES DOWN
1016 PM FLASH FLOOD WHITEHALL 40.36N 79.99W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
ROUTE 51 CLOSED DUE TO FLASH FLOOD
1020 PM FLASH FLOOD 1 E EMBLEM 40.32N 79.77W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
PARK HILL ROAD CLOSED DUE TO FLASH FLOOD
1025 PM FLASH FLOOD 1 W CHERRY LANE 40.57N 79.58W
06/14/2015 WESTMORELAND PA 911 CALL CENTER
ROUTE 66 AT ROUTE 819 CLOSED DUE TO FLASH FLOOD
1030 PM TSTM WND DMG 2 NW EAST MARIANNA 40.03N 80.12W
06/14/2015 WASHINGTON PA 911 CALL CENTER
TREES AND WIRES DOWN ON MONTGOMERY ROAD
1040 PM FLASH FLOOD 2 W LONDON 41.14N 80.18W
06/14/2015 MERCER PA 911 CALL CENTER
OLD ASH ROD CLOSED AT ROUTE 208 DUE TO FLOODING
1041 PM FLASH FLOOD 1 SW BYERLY 40.34N 79.78W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
COLONIAL MANOR RD CLOSED AT PARKER DR DUE TO FLOODING
1056 PM TSTM WND DMG 2 NE MASONTOWN 39.87N 79.88W
06/14/2015 FAYETTE PA 911 CALL CENTER
NUMEROUS TREES REPORTED DOWN THROUGHOUT GERMAN
TOWNSHIP.
1115 PM FLASH FLOOD 1 WSW BROADVIEW 40.60N 79.79W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
INTERSECTION OF BAILEYS RUN ROAD AND SPRUCE LANE CLOSED
DUE TO FLOODING
1115 PM FLASH FLOOD 1 W GLASSMERE 40.58N 79.79W
06/14/2015 ALLEGHENY PA 911 CALL CENTER
PEACHTREE LANE AT BUTLER LOGAN ROAD IS CLOSED DUE TO
FLOODING.
1122 PM FLASH FLOOD 1 E BALDWIN 40.37N 79.95W
06/14/2015 ALLEGHENY PA TRAINED SPOTTER
WILLETT ROAD AND STREETS RUN ROAD CLOSED DUE TO
FLOODING
1245 AM FLASH FLOOD BLAIRSVILLE 40.43N 79.26W
06/15/2015 INDIANA PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED
0112 AM FLASH FLOOD 2 NE BLACKHAWK 40.73N 80.43W
06/15/2015 BEAVER PA 911 CALL CENTER
DEHAVEN ROAD IN SOUTH BEAVER TOWNSHIP CLOSED DUE TO
FLOODING
0113 AM FLASH FLOOD 1 N DARLINGTON 40.82N 80.42W
06/15/2015 BEAVER PA 911 CALL CENTER
HANEY ROAD AT THE INTERSECTION OF RT 551 WAS CLOSED
0130 AM FLASH FLOOD SLIPPERY ROCK 41.07N 80.06W
06/15/2015 BUTLER PA SOCIAL MEDIA
SLIPPERY ROCK CREEK OUT OF ITS BANKS NEAR SLIPPERY ROCK
CAMPGROUND
0246 AM FLASH FLOOD YOUNGWOOD 40.24N 79.58W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
3RD ST AND WASHINGTON ST FLOODED.
0246 AM FLASH FLOOD LIGONIER 40.24N 79.24W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
DARLINGTON ROAD FLOODED. IN ADDITION... AN UNOCCUPIED
VEHICLE WAS STUCK IN FLOODED ROADWAY... OLD RT 119... IN
HEMPFIELD TOWNSHIP
0300 AM FLASH FLOOD KINGSTON 40.29N 79.34W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
PENNDOT IS REMOVING DEBRIS FROM FLOODING USING SNOW
PLOWS ON STATE ROUTE 30 NEAR ROUTE 217. IN ADDITION... A
ROCK SLIDE PARTIALLY BLOCKED THE ROADWAY ON BETHEL
CHURCH ROAD.
0301 AM FLASH FLOOD 1 SW SOUTH GREENSBURG 40.27N 79.56W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
2 OCCUPIED VEHICLES IN THE WATER. INTERSECTION OF STATE
ROUTE 119 AND WILLOW CROSSING ROAD
0450 AM FLASH FLOOD WEST TARENTUM 40.59N 79.78W
06/15/2015 ALLEGHENY PA 911 CALL CENTER
DAYS RUN ROAD AND BAILEYS RUN ROAD FLOODED
0453 AM FLASH FLOOD LATROBE 40.31N 79.38W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
STATE ROUTE 982 CLOSED BETWEEN SR 30 AND MISSION ROAD.
0600 AM HEAVY RAIN BUTLER 40.86N 79.90W
06/15/2015 M4.12 INCH BUTLER PA PUBLIC
24 HOUR RAINFALL
0652 AM HEAVY RAIN 1 WSW MONESSEN 40.15N 79.89W
06/15/2015 M1.69 INCH WESTMORELAND PA TRAINED SPOTTER
RAINFALL SINCE 06/14 7PM.
0748 AM HEAVY RAIN CANONSBURG 40.26N 80.19W
06/15/2015 M2.80 INCH WASHINGTON PA NWS EMPLOYEE
24 HOUR RAINFALL REPORT.
0844 AM HEAVY RAIN BYESVILLE 39.97N 81.54W
06/15/2015 M1.25 INCH GUERNSEY OH TRAINED SPOTTER
12 HOUR RAINFALL AMOUNT.
0900 AM HEAVY RAIN MOUNT LEBANON 40.37N 80.05W
06/15/2015 M3.30 INCH ALLEGHENY PA PUBLIC
24 HOUR RAINFALL AMOUNT
0922 AM HEAVY RAIN 3 N BUTLER 40.91N 79.90W
06/15/2015 M2.75 INCH BUTLER PA PUBLIC
0937 AM HEAVY RAIN PENN HILLS 40.48N 79.83W
06/15/2015 M1.90 INCH ALLEGHENY PA TRAINED SPOTTER
0955 AM HEAVY RAIN EAST LIVERPOOL 40.63N 80.57W
06/15/2015 M2.75 INCH COLUMBIANA OH TRAINED SPOTTER
24 HOUR RAINFALL.
0610 PM FLASH FLOOD 1 ENE MCCOYS CORNERS 41.14N 80.08W
06/15/2015 MERCER PA PUBLIC
ROUTE 173 HAS FLOODED SOUTH OF GROVE CITY
0749 PM FLASH FLOOD KARNS 40.63N 79.71W
06/15/2015 ALLEGHENY PA FIRE DEPT/RESCUE
NEIGHBORHOOD OF ELBROOK DR FLOODED
0751 PM FLASH FLOOD WEINEL CROSSROADS 40.62N 79.63W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
SOUTH LEECHBURG HILL RD AND RT 365 UNDER 2 FEET OF
WATER WITH VEHICLE IMMOBILIZED
0806 PM FLASH FLOOD 1 N VANDERGRIFT 40.61N 79.57W
06/15/2015 ARMSTRONG PA PUBLIC
AIRPORT RD IS FLOODED IN VANDERGRIFT
&&
EVENT NUMBER PBZ1501871 PBZ1501830 PBZ1501831 PBZ1501828 PBZ1501832
PBZ1501829 PBZ1501833 PBZ1501834 PBZ1501838 PBZ1501870 PBZ1501883
PBZ1501835 PBZ1501839 PBZ1501836 PBZ1501837 PBZ1501882 PBZ1501852
PBZ1501877 PBZ1501878 PBZ1501840 PBZ1501841 PBZ1501879 PBZ1501842
PBZ1501843 PBZ1501844 PBZ1501845 PBZ1501846 PBZ1501854 PBZ1501847
PBZ1501848 PBZ1501849 PBZ1501855 PBZ1501850 PBZ1501851 PBZ1501880
PBZ1501853 PBZ1501856 PBZ1501857 PBZ1501881 PBZ1501858 PBZ1501859
PBZ1501860 PBZ1501861 PBZ1501862 PBZ1501863 PBZ1501864 PBZ1501865
PBZ1501866 PBZ1501876 PBZ1501867 PBZ1501868 PBZ1501869 PBZ1501872
PBZ1501873 PBZ1501874 PBZ1501875 PBZ1501884 PBZ1501885 PBZ1501886
PBZ1501887
XXLocal storm report, Jun 15, 8:22 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
822 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM FLASH FLOOD 1 ENE MCCOYS CORNERS 41.14N 80.08W
06/15/2015 MERCER PA PUBLIC
ROUTE 173 HAS FLOODED SOUTH OF GROVE CITY
0749 PM FLASH FLOOD KARNS 40.63N 79.71W
06/15/2015 ALLEGHENY PA FIRE DEPT/RESCUE
NEIGHBORHOOD OF ELBROOK DR FLOODED
0751 PM FLASH FLOOD WEINEL CROSSROADS 40.62N 79.63W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
SOUTH LEECHBURG HILL RD AND RT 365 UNDER 2 FEET OF
WATER WITH VEHICLE IMMOBILIZED
0806 PM FLASH FLOOD 1 N VANDERGRIFT 40.61N 79.57W
06/15/2015 ARMSTRONG PA PUBLIC
AIRPORT RD IS FLOODED IN VANDERGRIFT
&&
EVENT NUMBER PBZ1501884 PBZ1501885 PBZ1501886 PBZ1501887
FRIESLocal storm report, Jun 15, 8:28 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
828 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM FLASH FLOOD 1 ENE MCCOYS CORNERS 41.14N 80.08W
06/15/2015 MERCER PA PUBLIC
ROUTE 173 HAS FLOODED SOUTH OF GROVE CITY
0749 PM FLASH FLOOD KARNS 40.63N 79.71W
06/15/2015 ALLEGHENY PA FIRE DEPT/RESCUE
NEIGHBORHOOD OF ELBROOK DR FLOODED
0751 PM FLASH FLOOD WEINEL CROSSROADS 40.62N 79.63W
06/15/2015 WESTMORELAND PA 911 CALL CENTER
SOUTH LEECHBURG HILL RD AND RT 365 UNDER 2 FEET OF
WATER WITH VEHICLE IMMOBILIZED
0806 PM FLASH FLOOD 1 N VANDERGRIFT 40.61N 79.57W
06/15/2015 ARMSTRONG PA PUBLIC
AIRPORT RD IS FLOODED IN VANDERGRIFT
&&
EVENT NUMBER PBZ1501884 PBZ1501885 PBZ1501886 PBZ1501887
FRIESSpecial weather statement, Jun 15, 8:43 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
843 PM EDT MON JUN 15 2015
PAZ014-020-160130-
BUTLER-BEAVER-
843 PM EDT MON JUN 15 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BEAVER AND SOUTHWESTERN
BUTLER COUNTIES...
AT 842 PM EDT...A STRONG THUNDERSTORM WAS NEAR BEAVER FALLS...MOVING
EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRANBERRY...ALIQUIPPA...BEAVER FALLS...MONACA...ECONOMY...ELLWOOD
CITY...AMBRIDGE...NEW BRIGHTON...BEAVER...BADEN...ZELIENOPLE...
ROCHESTER...OHIOVILLE...HARMONY TOWNSHIP...SEVEN FIELDS...INDUSTRY...
EVANS CITY...LEETSDALE...PATTERSON TOWNSHIP AND CONWAY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 8 AND 29.
INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 78 AND 89.
INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 31 AND 42.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4079 7995 4067 8007 4067 8015 4061 8014
4061 8018 4057 8023 4076 8052 4080 8052
4085 8048 4086 8025
TIME...MOT...LOC 0042Z 290DEG 22KT 4078 8041
TAXLocal storm report, Jun 15, 8:44 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
844 PM EDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD 1 SSW BOVARD 41.06N 79.98W
06/15/2015 BUTLER PA SOCIAL MEDIA
SLIPPERY ROCK CREEK IS OUT OF ITS BANKS
&&
EVENT NUMBER PBZ1501888
FRIESSpecial weather statement, Jun 15, 8:45 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
845 PM EDT MON JUN 15 2015
OHZ040-041-160115-
COLUMBIANA-CARROLL-
845 PM EDT MON JUN 15 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COLUMBIANA AND
NORTHEASTERN CARROLL COUNTIES...
AT 845 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR SALEM TO 8 MILES EAST OF MINERVA. MOVEMENT WAS
EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SALEM...EAST LIVERPOOL...COLUMBIANA...EAST PALESTINE...CALCUTTA...
LISBON...LEETONIA...NEW WATERFORD...HANOVERTON...ROGERS...
SUMMITVILLE...NEGLEY...WINONA...GLENMOOR...NEW GARDEN...GUILFORD LAKE
STATE PARK...BEAVER CREEK STATE PARK AND LA CROFT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4090 8082 4090 8052 4064 8052 4063 8054
4066 8101 4090 8095 4090 8090 4093 8089
4093 8082
TIME...MOT...LOC 0045Z 271DEG 33KT 4095 8088 4070 8094
TAXThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:13 PM EDT | Flash Flood Warning | PBZ | Indiana, Westmoreland | 12 hr |
| Jun 15, 8:43 PM EDT | Special Weather Statement | PBZ | Beaver | 47 min |
| Jun 15, 9:13 PM EDT | Special Weather Statement | PBZ | Lawrence | 47 min |
| Jun 15, 10:07 PM EDT | Flash Flood Warning | PBZ | Allegheny, Beaver, Washington, Westmoreland | 10 hr |
| Jun 16, 6:14 AM EDT | Areal Flood Warning | PBZ | Beaver, Butler, Lawrence | 15 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.